Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semilattice congruences viewed from quasi-orders

Author: Takayuki Tamura
Journal: Proc. Amer. Math. Soc. 41 (1973), 75-79
MSC: Primary 20M10
MathSciNet review: 0333048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be a semigroup. This paper proves that the smallest semilattice congruence $ {\rho _0}$ containing a compatible binary relation $ \xi $ on $ S$ equals the natural equivalence of the smallest lower-potent positive quasi-order $ {\sigma _0}$ containing $ \xi $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10

Additional Information

PII: S 0002-9939(1973)0333048-X
Keywords: (Smallest) semilattice congruence, quasi-orders, lower-potent, positive, half-congruences, compatible, natural equivalences, natural quasi-orders, attainability of semilattice
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia